# SDR SWAA2024052980773

- Difficulty date: April 30, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Deteriorated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOOR AT FWD GALLEY AREA 2024-286711<[01] REPLACED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOOR AT FWD GALLEY AREA IAW B737-700-AMM 25-66-02-400-801 STEP 3.D.(1) (A) TO (J);[02] REPLACED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOOR AT FWD GALLEY AREA IAW B737-700-AMM 25-66-02-400-801 STEP 3.D.(1) (A) TO (J)
